RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1972, Volume 202, Number 6, Pages 1271–1273 (Mi dan36670)  

MATHEMATICS

On $k$-covering mappings of separable metric spaces

A. V. Ostrovsky

Lomonosov Moscow State University, Faculty of Mechanics and Mathematics

Full text: PDF file (365 kB)

Bibliographic databases:

UDC: 513.831
Presented: П. С. Александров
Received: 10.06.1971

Citation: A. V. Ostrovsky, “On $k$-covering mappings of separable metric spaces”, Dokl. Akad. Nauk SSSR, 202:6 (1972), 1271–1273

Citation in format AMSBIB
\Bibitem{Ost72}
\by A.~V.~Ostrovsky
\paper On $k$-covering mappings of separable metric spaces
\jour Dokl. Akad. Nauk SSSR
\yr 1972
\vol 202
\issue 6
\pages 1271--1273
\mathnet{http://mi.mathnet.ru/dan36670}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0296916}
\zmath{https://zbmath.org/?q=an:0251.54006}


Linking options:
  • http://mi.mathnet.ru/eng/dan36670
  • http://mi.mathnet.ru/eng/dan/v202/i6/p1271

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:18
    Full text:10

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019